# SDR SWAA2015110545764

- Difficulty date: October 28, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Fitting
- Part number: 9936535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT SUPPORT FITTING CORRODED AT BS 218, RBL 11.  R & R FITTING IAW DWG.
